# SDR 95FDEA01215

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR O652 DISCOVERED DAMAGE TO FLOORBEAM WEB AT BS 1110 BL 0 WL 207.  PREVIOUSLY CAUSED DURING INSTALLATION OF HAYES CARGO MOD.  REPAIRED FLOORBEAM PER FEDEX EA 7-5310-25620.
